P. Dondl
Thermal Convection in a Linearly Viscous Fluid Overlying a Bidisperse Porous Medium
Dondl, P.; Straughan, B.
Authors
B. Straughan
Citation
Dondl, P., & Straughan, B. (2025). Thermal Convection in a Linearly Viscous Fluid Overlying a Bidisperse Porous Medium. Studies in Applied Mathematics, 154(1), Article e12799. https://doi.org/10.1111/sapm.12799
Journal Article Type | Article |
---|---|
Acceptance Date | Nov 18, 2024 |
Online Publication Date | Nov 29, 2024 |
Publication Date | Jan 1, 2025 |
Deposit Date | Dec 4, 2024 |
Publicly Available Date | Dec 4, 2024 |
Journal | Studies in Applied Mathematics |
Print ISSN | 0022-2526 |
Electronic ISSN | 1467-9590 |
Publisher | Wiley |
Peer Reviewed | Peer Reviewed |
Volume | 154 |
Issue | 1 |
Article Number | e12799 |
DOI | https://doi.org/10.1111/sapm.12799 |
Keywords | Chebyshev tau method, bimodal, bidisperse porous–viscous fluid layer, thermal convection, instability |
Public URL | https://durham-repository.worktribe.com/output/3116074 |
Files
Published Journal Article
(1.1 Mb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
You might also like
Viscoelastic bidispersive convection with a Kelvin–Voigt fluid
(2025)
Journal Article
Kelvin–Voigt Fluid Models in Double-Diffusive Porous Convection
(2024)
Journal Article
Anomalous mass diffusion in a binary mixture and Rayleigh-Bénard instability.
(2024)
Journal Article
Stability problems with generalized Navier–Stokes–Voigt theories
(2024)
Journal Article
Discontinuity waves in temperature and diffusion models
(2024)
Journal Article